Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 356, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 4, 2011, 2:51 AM EDT for Franklin County, Madison County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 2:51 AM EDT (06:51 UTC)
- Expired
- Sep 4, 2011, 3:30 AM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Franklin County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2058 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WUUS51 KILN 040651
SVRILN
OHC049-097-040730-
/O.NEW.KILN.SV.W.0356.110904T0651Z-110904T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
251 AM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
MADISON COUNTY IN CENTRAL OHIO...
* UNTIL 330 AM EDT.
* AT 248 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MIDWAY...
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LONDON...
LAKE DARBY...
JEFFERSON...
GROVE CITY...
IN ADDITION...MADISON LAKE...LAFAYETTE...BIG PLAIN...LILLY CHAPEL...
URBANCREST...NEW ROME...LINCOLN VILLAGE AND HARRISBURG ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 74 AND 92...
I-71 BETWEEN MILE MARKERS 78 AND 101...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3981 8318 3981 8324 3981 8325 3978 8325
3970 8344 3972 8359 3990 8355 4008 8322
3987 8303
TIME...MOT...LOC 0651Z 238DEG 15KT 3981 8346
$$2 follow-up statements
173
WWUS51 KILN 040713
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 AM EDT SUN SEP 4 2011
OHC049-097-040730-
/O.CON.KILN.SV.W.0356.000000T0000Z-110904T0730Z/
FRANKLIN OH-MADISON OH-
313 AM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR MADISON AND SOUTHWESTERN FRANKLIN COUNTIES IN CENTRAL OHIO...
AT 312 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MADISON LAKE...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE DARBY...JEFFERSON AND GROVE CITY.
IN ADDITION...LAFAYETTE...BIG PLAIN...LILLY CHAPEL...URBANCREST...NEW
ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 74 AND 92...
I-71 BETWEEN MILE MARKERS 77 AND 101...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3981 8318 3981 8324 3981 8325 3978 8325
3970 8344 3972 8359 3990 8355 4008 8322
3987 8303
TIME...MOT...LOC 0714Z 238DEG 15KT 3986 8335
$$982
WWUS51 KILN 040722
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 AM EDT SUN SEP 4 2011
OHC049-097-040730-
/O.CON.KILN.SV.W.0356.000000T0000Z-110904T0730Z/
FRANKLIN OH-MADISON OH-
322 AM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR MADISON AND SOUTHWESTERN FRANKLIN COUNTIES IN CENTRAL OHIO...
AT 318 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MADISON LAKE...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE DARBY...JEFFERSON AND GROVE CITY.
IN ADDITION...LILLY CHAPEL...URBANCREST...NEW ROME AND LINCOLN
VILLAGE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 74 AND 92...
I-71 BETWEEN MILE MARKERS 77 AND 101...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3981 8318 3981 8324 3981 8325 3978 8325
3970 8344 3972 8359 3990 8355 4008 8322
3987 8303
TIME...MOT...LOC 0722Z 238DEG 15KT 3988 8331
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:46 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 4, 1:46 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 146 AM EDT SUN SEP 4 2011 .SYNOPSIS... HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION. BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY DAYBREAK ON TUESDAY. && .LONG TERM /TUESDAY THROUGH SATURDAY/... COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION DECREASING IN COVERAGE. CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... THUNDERSTORMS WILL CONTINUE IN AN UNSTABLE AIRMASS AHEAD OF A COLD FRONT. THOUGH INSTABILITY IS DECREASING A FEW GUSTS MAY REACH 30 KNOTS. CONVECTION WILL REDEVELOP DURING THE DAY ALONG THE COLD FRONT. WINDS WILL SHIFT TO NORTHWEST LATE IN THE TAF PERIOD WITH FRONTAL PASSAGE. OUTLOOK...MVFR WILL BE POSSIBLE WITH SHOWERS ON THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JDR NEAR TERM...JGL SHORT TERM...JDR LONG TERM... AVIATION...CONIGLIO
Hazardous weather outlook, Sep 3, 10:48 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1048 PM EDT SAT SEP 3 2011 INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-050300- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- BUTLER-WARREN-CLINTON-HAMILTON- 1048 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MODERATELY UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT. A FEW OF THESE STORMS WILL PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ094>100-OHZ064-065-073-074-078>082-088-050300- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PICKAWAY- FAIRFIELD-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1048 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 4, 1:51 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
151 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLOOD TIPP CITY 39.96N 84.18W
09/04/2011 MIAMI OH TRAINED SPOTTER
HIGH WATER APPROACHING SOME HOUSES IN TIPP CITY
&&Local storm report, Sep 4, 1:58 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL TIPP CITY 39.96N 84.18W
09/04/2011 E0.75 INCH MIAMI OH TRAINED SPOTTER
&&
MIKEGSpecial weather statement, Sep 4, 2:35 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 AM EDT SUN SEP 4 2011
OHZ045-046-052>055-062>064-040730-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-
MADISON OH-PICKAWAY OH-UNION OH-
235 AM EDT SUN SEP 4 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHWESTERN
PICKAWAY...MADISON...EASTERN GREENE...WESTERN FRANKLIN...NORTHERN
FAYETTE...SOUTHWESTERN DELAWARE...CLARK AND SOUTHEASTERN CHAMPAIGN
COUNTIES THROUGH 330 AM EDT...
AT 236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLATTSBURG...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...CHOCTAW
LAKE...MECHANICSBURG...MOUNT STERLING...JEFFERSON...LAKE DARBY...
SOUTH BLOOMFIELD...PLAIN CITY...ASHVILLE...GROVE CITY...HILLIARD AND
UPPER ARLINGTON.
ALSO...CATAWBA STATION...CATAWBA...MADISON MILLS...BRIGHTON...
MUTUAL...MADISON LAKE...LAFAYETTE AND FIVE POINTS ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3972 8293 3955 8376 3956 8385 4001 8395
4033 8313Special weather statement, Sep 4, 2:37 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT SUN SEP 4 2011
OHZ071-077-078-040730-
HAMILTON OH-WARREN OH-CLERMONT OH-
237 AM EDT SUN SEP 4 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLERMONT...SOUTHERN
WARREN AND EASTERN HAMILTON COUNTIES THROUGH 330 AM EDT...
AT 236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MURDOCK...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW.
ALSO...GOSHEN...DALLASBURG...MURDOCK...MAINEVILLE...KINGS MILLS...
NEWTONSVILLE...SOUTH LEBANON AND PLEASANT PLAIN ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3904 8436 3905 8437 3923 8446 3945 8410
3928 8400 3926 8400 3925 8399 3922 8399
3903 8433Local storm report, Sep 4, 2:39 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND DMG TIPP CITY 39.96N 84.18W
09/04/2011 MIAMI OH LAW ENFORCEMENT
SEMI TIPPED OVER ON THE I75 BYPASS.
&&
MIKEGSpecial weather statement, Sep 4, 2:39 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 AM EDT SUN SEP 4 2011
INZ074-KYZ091-OHZ070-077-040745-
DEARBORN IN-BOONE KY-BUTLER OH-HAMILTON OH-
239 AM EDT SUN SEP 4 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HAMILTON...SOUTHERN
BUTLER...NORTHERN BOONE AND CENTRAL DEARBORN COUNTIES THROUGH 345 AM
EDT...
AT 236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
IDLEWILD...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CLEVES...HARRISON...
CHEVIOT...ROSS...CINCINNATI...NORTH COLLEGE HILL AND MOUNT HEALTHY.
ALSO...FRANCISVILLE...NORTH BEND...ADDYSTON...GRANDVIEW...MACK
SOUTH...MACK NORTH...COVEDALE AND DENT ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3909 8510 3914 8510 3936 8460 3915 8448
3899 8508 3909 8511The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 23 min |
| Sep 3, 8:38 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Sep 3, 8:40 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Sep 3, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami, Shelby | 18 min |
| Sep 3, 9:57 PM EDT | Special Weather Statement | ILN | Montgomery | 48 min |
| Sep 3, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 42 min |
| Sep 3, 10:20 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Sep 3, 10:39 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 51 min |
| Sep 3, 11:02 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Miami | 43 min |
| Sep 3, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 50 min |
| Sep 3, 11:17 PM EDT | Special Weather Statement | ILN | Darke | 58 min |
| Sep 3, 11:25 PM EDT | Special Weather Statement | ILN | Montgomery | 65 min |
| Sep 3, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 44 min |
| Sep 3, 11:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| Sep 4, 12:05 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 40 min |
| Sep 4, 12:18 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Hardin, Logan, Union | 3 hr |
| Sep 4, 12:40 AM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 2 hr |
| Sep 4, 12:50 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 40 min |
| Sep 4, 1:03 AM EDT | Special Weather Statement | ILN | Hamilton | 27 min |
| Sep 4, 2:35 AM EDT | Special Weather Statement | ILN | Clark, Madison | 55 min |
| Sep 4, 2:37 AM EDT | Special Weather Statement | ILN | Warren | 53 min |
| Sep 4, 2:39 AM EDT | Special Weather Statement | ILN | Hamilton | 66 min |
| Sep 4, 3:32 AM EDT | Special Weather Statement | ILN | Delaware, Franklin | 58 min |
| Sep 4, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 60 min |
| Sep 4, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.